# SDR COMA9760192

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 3234 · Landing Gear Selector
- Part: Control
- Part number: 7179015
- Condition: Malfunction
- Location: Instr Panel
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  REPLACED THE LANDING GEAR CONTROL PANEL.
